MathSciNet Relay Station
MathSciNet bibliographic data
MR1846125 57R57 (11F20 11M35 57R58 58J20 58J30)
Nicolaescu, Liviu I. Finite energy Seiberg-Witten moduli spaces on 4-manifolds bounding Seifert fibrations. Comm. Anal. Geom. 8 (2000), no. 5, 1027–1096.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement